MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671250
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device became stuck and difficulty removal occurred.The greater than 90% stenosed target lesion was located in a severely calcified and tortuous vessel with an existing stent that had been deployed at another hospital less than three months prior.During the procedure, the burr was operating at approximately 160 rpm.However, while attempting to burr the calcium at the edge of the stent, the burr became stuck after grabbing possible stent struts, although the console did not stall and continued to spin.The burr was able to advance but could not be withdrawn.An increase in burr speed to above 200 rpm was performed, and an additional guide was placed with a wire advanced down the vessel.A 2.0 balloon was deployed next to the stuck burr, and with combined ballooning and increased burr speed, the burr was successfully brought back into the guide and manually removed in one piece without the use of dynaglide.The procedure was then completed with multiple angioplasties and deployment of a new des.There were no patient complications, the patient was kept overnight for observation, and the patient is expected to fully recover.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25002422
Report Number2124215-2026-22629
Device Sequence Number18585307
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)271124(10)38034535
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0038034535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown